# SDR SWIA2020072951549

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT SEAT TRACK BETWEEN BS 485 AND 677 HAD MULTIPLE AREAS OF CORROSION.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM.
